Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS Austin/San Antonio, TX

June 25, 20144 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 25, 2014, 6:50 PM CDT for 4 counties in Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 6:50 PM CDT (23:50 UTC)
Expired
Jun 25, 2014, 7:18 PM CDT
In force
28 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Medina County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 99 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1327 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS54 KEWX 252350
SVREWX
TXC019-325-385-463-260030-
/O.NEW.KEWX.SV.W.0121.140625T2350Z-140626T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BANDERA COUNTY...
  NORTHWESTERN MEDINA COUNTY...
  SOUTHEASTERN REAL COUNTY...
  NORTHEASTERN UVALDE COUNTY...

* UNTIL 730 PM CDT.

* AT 644 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHEAST OF VANDERPOOL TO BANDERA...AND
  MOVING SOUTHWEST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE TARPLEY...UTOPIA AND RIO
  FRIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2988 9947 2977 9896 2951 9931 2962 9982
TIME...MOT...LOC 2350Z 050DEG 15KT 2980 9945 2973 9914

$$
1 follow-up statement
478 
WWUS54 KEWX 260018
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
718 PM CDT WED JUN 25 2014

TXC019-325-385-463-260029-
/O.CAN.KEWX.SV.W.0121.000000T0000Z-140626T0030Z/
MEDINA TX-REAL TX-UVALDE TX-BANDERA TX-
718 PM CDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR BANDERA...NORTHEASTERN
UVALDE...SOUTHEASTERN REAL AND NORTHWESTERN MEDINA COUNTIES IS
CANCELLED...

LAT...LON 2988 9947 2977 9896 2951 9931 2962 9982
TIME...MOT...LOC 0019Z 050DEG 15KT 2972 9956 2965 9925

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:40 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 25, 6:40 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT WED JUN 25 2014

.AVIATION...
SEVERAL AREAS OF CONVECTION CONTINUE THIS EVENING. WILL CONTINUE
VCTS FOR KSAT AND KSSF FOR A COUPLE OF MORE HOURS AND REASSESS.
THE SAN ANTONIO METRO REMAINS ON THE WESTERN END OF CONVECTION
ASSOCIATED WITH A NORTHWARD SURGING BOUNDARY. CONVECTION HAS ENDED
FOR KAUS AND WILL NOT MENTION ANYTHING IN THE EVENING HOURS. A
RETURN OF MVFR AND IFR IS EXPECTED OVERNIGHT AS RICH LOW LEVEL
MOISTURE REMAINS IN PLACE ACROSS SOUTH CENTRAL TEXAS. HIGH-RES
MODELS CONTINUE TO SHOW ANOTHER ROUND OF CONVECTION AROUND
DAYBREAK SIMILAR TO THIS MORNING. THE MORNING CONVECTION SHOULD
END AROUND LATE MORNING. WILL HANDLE THIS WITH VCTS AT THE I-35
TAF SITES WITH A TEMPO FOR THE SAN ANTONIO SITES. CONFIDENCE IS
TOO LOW TO MENTION AFTERNOON CONVECTION. AFTERNOON CHANCES WILL BE
DEPENDENT ON DESTABILIZATION AND THE STRENGTH OF THE SEABREEZE
BOUNDARY MOVING INTO THE CWA IN THE AFTERNOON.

HAMPSHIRE

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT WED JUN 25 2014/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED ACROSS
SOUTH CENTRAL TEXAS DUE TO A MOIST AIRMASS (PWS 1.7 TO 2 INCHES)
WITH INSTABILITY DEVELOPING DUE TO SOLAR HEATING UNDERNEATH AN
UPPER LEVEL TROUGH CENTERED OVER CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS WILL DECREASE THIS EVENING AS THE AIRMASS STABILIZES
SOMEWHAT WITH SUNSET. THE TROUGH WILL NOT MOVE MUCH OVERNIGHT INTO
THURSDAY AND MAY EVEN GET REENERGIZED BY AN UPPER LEVEL SHORT-WAVE
MOVING INTO WEST TEXAS THIS AFTERNOON. THE MOIST AIRMASS REMAINS
NEAR AND TO THE EAST OF THE TROUGH. EXPECT SHOWERS AND
THUNDERSTORMS TO REDEVELOP TOWARD MORNING SIMILAR TO EARLIER TODAY
AND ALONG AN ENHANCED SEABREEZE DURING THE AFTERNOON. THERE COULD
BE SOME LOCALLY HEAVY RAINFALL THAT MAY CAUSE SOME FLOODING
PROBLEMS. THE SHOWERS AND THUNDERSTORMS DECREASE THURSDAY EVENING
AS THE AIRMASS AGAIN STABILIZES.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
MODELS CONTINUE THEIR TRENDS TO WEAKEN THE TROUGH INTO A SHEAR
AXIS WHILE STRENGTHENING THE SUBTROPICAL RIDGE OVER THE
SOUTHWESTERN STATES. THE AIRMASS ALOFT SLOWLY DRIES WITH WARMING
MID LEVEL TEMPERATURES OVER THE NEXT FEW DAYS. SHOWERS AND
THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN HALF OF SOUTH
CENTRAL TEXAS FRIDAY INTO THIS WEEKEND DURING THE DAYTIME INTO
EVENING HOURS AS WEAK TROUGHING AND INSTABILITY REMAINS. SHOWERS
AND THUNDERSTORMS WILL BECOME MAINLY FORCED BY THE SEABREEZE AND
CONFINED TO AREAS NEAR THE COASTAL PLAINS NEXT WEEK AS THE RIDGE
BUILDS EAST INTO TEXAS.

CLIMATE...
SAN ANTONIO INTERNATIONAL AIRPORT HAS RECORDED 2.98 INCHES OF RAIN
AS OF 11 AM. THE RECORD FOR TODAY JUNE 25TH IS 3.27 SET IN 1973.
FOR JUNE...IT IS THE 12TH WETTEST DAY ON RECORD. IT IS POSSIBLE
THAT THE RECORD WILL BE BROKEN. IF THE RECORD IS BROKEN...IT WILL
CLIMB INTO THE TOP 5 FOR ANY JUNE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  90  74  92  76 /  30  40  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  90  74  92  76 /  30  40  20  20  10
NEW BRAUNFELS MUNI AIRPORT     72  90  73  93  75 /  30  50  20  20  10
BURNET MUNI AIRPORT            71  88  72  90  74 /  20  30  10  10  10
DEL RIO INTL AIRPORT           75  94  76  95  77 /  20  -   -   -   -
GEORGETOWN MUNI AIRPORT        72  89  73  90  74 /  20  40  20  20  10
HONDO MUNI AIRPORT             73  92  73  93  75 /  20  30  20  20  -
SAN MARCOS MUNI AIRPORT        72  90  73  92  75 /  30  50  20  20  10
LA GRANGE - FAYETTE REGIONAL   75  89  75  91  76 /  30  60  20  40  20
SAN ANTONIO INTL AIRPORT       75  90  75  92  76 /  30  50  20  20  10
STINSON MUNI AIRPORT           75  90  75  92  76 /  30  50  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 25, 4:14 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 AM CDT WED JUN 25 2014

TXZ171>173-183>194-202>209-217>225-228-260915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
414 AM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

TODAY THROUGH EARLY THIS EVENING...SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED OVER THE EASTERN TWO-THIRDS OF SOUTH
CENTRAL TEXAS. A FEW THUNDERSTORMS COULD TRAIN OVER THE SAME AREAS
AND PRODUCE HEAVY DOWNPOURS OF 1 TO 2 INCHES. MINOR FLOODING OF
POOR DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 25, 2:24 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       RUNGE                   28.89N  97.71W
06/25/2014  M5.55 INCH       KARNES             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 830 AM THIS MORNING.

0902 AM     FLASH FLOOD      2 W LIVE OAK            29.56N  98.38W
06/25/2014                   BEXAR              TX   CITY OFFICIAL

            OLD OCONNOR RD AT LOOKOUT CLOSED DUE TO FLASH FLOODING

0912 AM     HEAVY RAIN       2 NNE ALAMO HEIGHTS     29.51N  98.45W
06/25/2014  M2.78 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 730 AM

0915 AM     HEAVY RAIN       4 NE HOLLYWOOD PARK     29.63N  98.44W
06/25/2014  M3.02 INCH       BEXAR              TX   MESONET

0918 AM     HEAVY RAIN       5 E HOLLYWOOD PARK      29.60N  98.41W
06/25/2014  M3.52 INCH       BEXAR              TX   MESONET

            BETWEEN OCONNOR AND CLASSEN ROADS JUST SOUTH OF 1604

0921 AM     FLASH FLOOD      1 N SAN ANTONIO         29.44N  98.48W
06/25/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            I-35 AT SAN PEDRO...LOWER LEVEL CLOSED DUE TO FLASH
            FLOODING

0922 AM     HEAVY RAIN       2 ESE HOLLYWOOD PARK    29.59N  98.46W
06/25/2014  M3.25 INCH       BEXAR              TX   AMATEUR RADIO

            RAINFALL SINCE 8 AM. THOUSAND OAKS AT ADOBE TRAIL.

0929 AM     FLASH FLOOD      LIVE OAK                29.55N  98.35W
06/25/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            FLASH FLOODING AT I-35 AT TOEPPERWEIN

0934 AM     FLASH FLOOD      2 WNW CONVERSE          29.52N  98.34W
06/25/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            410 EASTBOUND TO I-35 SOUTHBOUND RAMP CLOSED DUE TO
            FLASH FLOODING

0941 AM     HEAVY RAIN       3 NW LIVE OAK           29.59N  98.38W
06/25/2014  M3.09 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 730 AM. STAHL RD AT JUDSON RD.

1004 AM     FLASH FLOOD      3 NNE LEON VALLEY       29.54N  98.59W
06/25/2014                   BEXAR              TX   CITY OFFICIAL

            FLOODING AT VERBENA RD AT SOUTHWELL

1013 AM     HEAVY RAIN       3 NNW LEON VALLEY       29.53N  98.64W
06/25/2014  M2.91 INCH       BEXAR              TX   MESONET

            BETWEEN CLIFFBRIER DR AND TEZEL RD. RAINFALL SINCE 730
            AM.

1023 AM     HEAVY RAIN       3 ENE CASTLE HILLS      29.54N  98.48W
06/25/2014  M2.95 INCH       BEXAR              TX   ASOS

            AT SAN ANTONIO INTL AIRPORT

1039 AM     HEAVY RAIN       2 N TERRELL HILLS       29.51N  98.44W
06/25/2014  M3.83 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 730 AM.

1040 AM     HEAVY RAIN       4 NE HOLLYWOOD PARK     29.63N  98.44W
06/25/2014  M3.40 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 7 AM

1042 AM     HEAVY RAIN       3 NNE SEA WORLD         29.50N  98.67W
06/25/2014  M3.01 INCH       BEXAR              TX   MESONET

            RAINFALL SINCE 7 AM

1110 AM     FLASH FLOOD      2 SSE HELOTES           29.54N  98.68W
06/25/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            LESLIE RD AT BRAUN CLOSED DUE TO FLASH FLOODING

1120 AM     FLASH FLOOD      3 N LEON VALLEY         29.54N  98.61W
06/25/2014                   BEXAR              TX   DEPT OF HIGHWAYS

            LOCKILL RD AT WHITE BONNET CLOSED DUE TO FLOODING

0100 PM     HEAVY RAIN       LIVE OAK                29.55N  98.34W
06/25/2014  M2.12 INCH       BEXAR              TX   EMERGENCY MNGR

            RAINFALL OVER A 2 HOUR PERIOD

&&

EVENT NUMBER EWX1400593 EWX1400585 EWX1400586 EWX1400587 EWX1400588
EWX1400589 EWX1400590 EWX1400594 EWX1400591 EWX1400592 EWX1400595
EWX1400596 EWX1400597 EWX1400598 EWX1400599 EWX1400600 EWX1400601
EWX1400602 EWX1400603

CVP
Special weather statement, Jun 25, 3:44 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT WED JUN 25 2014

TXZ204-205-219-220-252115-
ATASCOSA-BEXAR-FRIO-MEDINA-
344 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...
NORTHEASTERN FRIO...SOUTHWESTERN BEXAR AND SOUTHEASTERN MEDINA
COUNTIES UNTIL 415 PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DEVINE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NATALIA...
  NOONAN...
  PEARSON...
  LYTLE...
  LACOSTE...
  ROSSVILLE...
  MIDWAY...
  MACDONA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2942 9869 2908 9868 2902 9891 2919 9912
TIME...MOT...LOC 2044Z 234DEG 25KT 2920 9890
Special weather statement, Jun 25, 5:01 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
501 PM CDT WED JUN 25 2014

TXZ218-219-252245-
FRIO-ZAVALA-
501 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA AND WESTERN FRIO
COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BATESVILLE...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN ZAVALA AND WESTERN FRIO COUNTIES.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2880 9931 2868 9956 2895 9968 2903 9950
TIME...MOT...LOC 2201Z 331DEG 6KT 2891 9954
Special weather statement, Jun 25, 5:52 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT WED JUN 25 2014

TXZ185>187-252315-
BANDERA-KERR-REAL-
552 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BANDERA...
EXTREME NORTHEASTERN REAL AND WESTERN KERR COUNTIES UNTIL 615 PM
CDT...

AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KERR WILDLIFE MANAGEMENT AREA...OR 23 MILES
WEST OF KERRVILLE...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL KERR...EXTREME NORTHEASTERN REAL AND
EXTREME NORTHWESTERN BANDERA COUNTIES.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2990 9957 3010 9974 3022 9949 3008 9936
TIME...MOT...LOC 2252Z 053DEG 3KT 3009 9951
Local storm report, Jun 25, 6:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      PLEASANTON              28.96N  98.49W
06/25/2014                   ATASCOSA           TX   LAW ENFORCEMENT

            6-8 VEHICLES STRANDED WITH WATER UP TO THE
            HEADLIGHTS...SEVERAL ROADS CLOSED IN THE TOWN WITH WATER
            2 AND A HALF FEET DEEP IN PLACES

&&

EVENT NUMBER EWX1400604

SBS
Local storm report, Jun 25, 6:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FLASH FLOOD      PLEASANTON              28.96N  98.49W
06/25/2014                   ATASCOSA           TX   LAW ENFORCEMENT

            HIGHWAY 281 IN TOWN IS FLOODED WITH A FEW FEET OF WATER
            ACROSS THE ROADWAY

&&

EVENT NUMBER EWX1400605

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:03 PM CDTSpecial Weather StatementEWXBurnet42 min
Jun 24, 8:08 PM CDTAreal Flood AdvisoryEWXBurnet112 min
Jun 25, 7:14 AM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
Jun 25, 7:45 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson105 min
Jun 25, 8:24 AM CDTFlash Flood WarningEWXBexar, Comal3 hr
Jun 25, 9:06 AM CDTAreal Flood AdvisoryEWXTravis114 min
Jun 25, 9:36 AM CDTAreal Flood AdvisoryEWXWilliamson114 min
Jun 25, 9:42 AM CDTFlash Flood WarningEWXBexar2 hr
Jun 25, 10:28 AM CDTAreal Flood AdvisoryEWXDeWitt, Karnes2 hr
Jun 25, 10:39 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson111 min
Jun 25, 11:36 AM CDTAreal Flood AdvisoryEWXBexar114 min
Jun 25, 3:44 PM CDTSpecial Weather StatementEWXMedina31 min
Jun 25, 5:01 PM CDTSpecial Weather StatementEWXZavala44 min
Jun 25, 5:12 PM CDTAreal Flood AdvisoryEWXZavala108 min
Jun 25, 5:25 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes2 hr
Jun 25, 5:36 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson114 min
Jun 25, 5:52 PM CDTSpecial Weather StatementEWXKerr23 min
Jun 25, 6:07 PM CDTFlash Flood WarningEWXAtascosa113 min
Jun 25, 6:54 PM CDTAreal Flood AdvisoryEWXFrio2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.